Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 50, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Nov 26, 2009, 2:33 PM EST for 6 counties in Florida. It took effect at Nov 27, 2009, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2009, 2:33 PM EST (19:33 UTC)
- In effect from
- Nov 27, 2009, 11:00 AM EST
- Expired
- Nov 27, 2009, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 261933 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 233 PM EST THU NOV 26 2009 FLZ041-044>046-053-144-271100- /O.CAN.KMLB.FW.A.0034.091127T1700Z-091127T2300Z/ /O.NEW.KMLB.FW.W.0050.091127T1600Z-091127T2300Z/ /O.NEW.KMLB.FW.A.0035.091128T1600Z-091128T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 233 PM EST THU NOV 26 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. STRONG HIGH PRESSURE BUILDING IN BEHIND A COLD FRONT WILL PRODUCE INCREASING NORTHWEST SURFACE AND TRANSPORT WINDS. THESE WINDS WILL BRING MUCH DRIER AIR INTO THE CENTRAL PENINSULA THROUGH THE WEEKEND...ALLOWING AFTERNOON RELATIVE HUMIDITIES TO APPROACH OR FALL BELOW CRITICAL THRESHOLDS FOR SEVERAL HOURS FRIDAY AFTERNOON...AND AGAIN SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE RED FLAG WARNING IS FOR LONG DURATIONS OF CRITICAL LOW RH VALUES. WHICH CAN CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ058-271100- /O.NEW.KMLB.FW.W.0050.091127T1600Z-091127T2300Z/ /O.NEW.KMLB.FW.A.0035.091128T1600Z-091128T2200Z/ OKEECHOBEE- 233 PM EST THU NOV 26 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. STRONG HIGH PRESSURE BUILDING IN BEHIND A COLD FRONT WILL PRODUCE INCREASING NORTHWEST SURFACE AND TRANSPORT WINDS. THESE WINDS WILL BRING MUCH DRIER AIR INTO THE CENTRAL PENINSULA THROUGH THE WEEKEND...ALLOWING AFTERNOON RELATIVE HUMIDITIES TO APPROACH OR FALL BELOW CRITICAL THRESHOLDS FOR SEVERAL HOURS FRIDAY AFTERNOON...AND AGAIN SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE RED FLAG WARNING IS FOR LONG DURATIONS OF CRITICAL LOW RH VALUES. WHICH CAN CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
000 WWUS82 KMLB 270928 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 428 AM EST FRI NOV 27 2009 FLZ047-054-059-064-141-147-272300- /O.EXA.KMLB.FW.W.0050.091127T1600Z-091127T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 428 AM EST FRI NOV 27 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. STRONG HIGH PRESSURE BUILDING IN BEHIND A COLD FRONT WILL PRODUCE NORTHWESTERLY WINDS. THESE WINDS WILL BRING MUCH DRIER AIR INTO THE CENTRAL PENINSULA TODAY...ALLOWING AFTERNOON RELATIVE HUMIDITIES TO FALL BELOW CRITICAL THRESHOLDS FOR GREATER THAN SEVERAL HOURS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE RED FLAG WARNING IS FOR LONG DURATIONS OF CRITICAL LOW RH VALUES. WHICH CAN CREATE HIGH FIRE GROWTH POTENTIAL. && $$ FLZ041-044>046-053-058-144-272300- /O.CON.KMLB.FW.W.0050.091127T1600Z-091127T2300Z/ /O.CON.KMLB.FW.A.0035.091128T1600Z-091128T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 428 AM EST FRI NOV 27 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. STRONG HIGH PRESSURE BUILDING IN BEHIND A COLD FRONT WILL PRODUCE NORTHWESTERLY WINDS. THESE WINDS WILL BRING MUCH DRIER AIR INTO THE CENTRAL PENINSULA THROUGH THE WEEKEND...ALLOWING AFTERNOON RELATIVE HUMIDITIES TO FALL BELOW CRITICAL THRESHOLDS FOR GREATER THAN SEVERAL HOURS FRIDAY AFTERNOON...AND APPROACH CRITICAL LEVELS AGAIN SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE RED FLAG WARNING IS FOR LONG DURATIONS OF CRITICAL LOW RH VALUES. WHICH CAN CREATE HIGH FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
000 WWUS82 KMLB 272315 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 615 PM EST FRI NOV 27 2009 FLZ041-044>046-053-058-144-281100- /O.EXP.KMLB.FW.W.0050.000000T0000Z-091127T2300Z/ /O.CON.KMLB.FW.A.0035.091128T1600Z-091128T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 615 PM EST FRI NOV 27 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. NORTHERLY WINDS ASSOCIATED WITH HIGH PRESSURE BUILDING OVER GULF COAST STATES AND THE PENINSULA WILL CONTINUE TO ADVECT A DRIER AIR MASS INTO THE FORECAST AREA ON SATURDAY. ALTHOUGH THE NORTHERLY WINDS WILL PULL MOISTURE OFF THE ATLANTIC AND PUSH IT ASHORE...THE MOISTURE WILL NOT MAKE IT FAR INLAND WHICH WILL ALLOW RELATIVE HUMIDITY VALUES OVER THE INTERIOR TO FALL BELOW CRITICAL THRESHOLDS FOR SEVERAL HOURS SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ047-054-059-064-141-147-280015- /O.EXP.KMLB.FW.W.0050.000000T0000Z-091127T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 615 PM EST FRI NOV 27 2009 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Nov 26, 2:08 PM EST, 25 minutes earlier.
Area forecast discussion, Nov 26, 2:08 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
208 PM EST THU NOV 26 2009
.DISCUSSION...
NOW-FRIDAY...LOW CLOUDS HAVE CLEARED OUT OF THE AREA A LITTLE
SOONER THAN EXPECTED AS GUSTY NORTHWEST WINDS HAVE BEEN ABLE TO
BRING IN THE LOWER DEWPOINTS A LITTLE QUICKER. ALL BUT
OKEECHOBEE...MARTIN AND SAINT LUCIE COUNTIES HAVE BECOME MOSTLY
SUNNY IN PASSING HIGH CLOUDS. EVEN THOSE AREAS ARE EXPECTED TO
BECOME PARTLY CLOUDY...IF NOT MOSTLY SUNNY BY LATE AFTERNOON.
THE MOST NOTABLE CHANGE INTO THE END OF THE WEEK WILL BE THE MUCH
COOLER AND DRIER CONDITIONS ACROSS EAST CENTRAL FLORIDA. DEWPOINTS
IN THE UPPER 40S/LOW 50S HAVE ALREADY BEGUN TO FILTER INTO THE FAR
NORTH...AND TEMPERATURES WILL QUICKLY FALL AFTER SUNSET WITH MOSTLY
CLEAR SKIES. OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE 40S FOR
ALL BUT EXTREME SOUTHEAST MARTIN COUNTY WERE LOWS WILL BOTTOM OUT
AROUND 50. TEMPERATURES WILL FEEL MUCH COLDER FOR THOSE OUT AND
ABOUT EARLY FRIDAY MORNING AS NORTHWESTERLY WINDS WILL MAKE
TEMPERATURES FEEL LIKE THEY ARE IN THE UPPER 30S ACROSS THE FAR
NORTH...AND LOW TO MID 40S ELSEWHERE.
THE AXIS OF THE FAIRLY DEEP MID LEVEL TROF CURRENTLY SWINGING
THROUGH THE OHIO VALLEY THIS AFTERNOON WILL CROSS FL LATER
TONIGHT...MOVING A DRY COLD FRONT THROUGH THAT WILL SERVE TO
REINFORCE THE COOL AND DRY CONDITIONS OVER THE PENINSULA. FRIDAY
WILL BE NOTICEABLY COOL AND BREEZY...ESPECIALLY AFTER LAST WEEKS
ABOVE NORMAL TEMPS. MAX TEMPS WILL RUN ABOUT 10 DEGREES BELOW CLIMO
IN THE LOW-MID 60S.
WEEKEND...HIGH PRESSURE CENTER IS FORECAST TO BE ACROSS NORTH
FLORIDA AND WEAKENING ON SAT...THEN ELONGATING EASTWARD ON SUNDAY.
VERY DRY AIR MASS WILL PRECLUDE MUCH CLOUDINESS...EXCEPT THE
MODELS ARE SHOWING SOME MID-HIGH LEVEL MOISTURE...ESPECIALLY
SAT. THIS LOOKS REASONABLE GIVEN THE BATCH OF CIRRUS CURRENTLY
OVER NORTHERN MEXICO. THEREFORE SKIES WILL NOT BE PERFECTLY
SUNNY...PROBABLY AVERAGING PARTLY SUNNY.
MIN TEMPS BOTH MORNINGS WILL BE COOLER THAN NORMAL...WITH SAT
MORNING LOOKING THE COOLEST...LOW TO MID 40S AND POSSIBLY SOME
UPPER 30S IN THE NORTH INTERIOR. EXPECT MAX TEMPERATURES IN THE
MID/UPPER 60S SAT...POSSIBLY REACHING 70 IN THE FAR SOUTH. WEAK
HIGH PRESSURE LINGERING INTO EARLY SUNDAY SHOULD RESULT IN
ANOTHER COOL MORNING WITH MIN TEMPS IN THE 40S...THEN A LIGHT
BOUNDARY LAYER RETURN FLOW SHOULD ALLOW MAX TEMPS TO REACH THE
LOW/MID 70S.
MON...THE HIGH PRESSURE RIDGE WILL DRIFT FARTHER OFF THE SOUTHEAST
COAST. INCREASING BOUNDARY LAYER FLOW FROM THE SOUTH WILL MODIFY
TEMPERATURES WITH MINS REBOUNDING TO NEAR NORMAL AND MAX TEMPS
GETTING BACK ABOVE NORMAL.
(PREVIOUS DISCUSSION)
TUE/WED...MEDIUM RANGE ECMWF/GFS SOLUTIONS CONTINUE TO GENERATE
THE NEXT MAJOR STORM SYSTEM FROM A SHORT WAVE TROF OVER THE NE
PAC. HOWEVER...BOTH INDICATE THE MAIN STORM CENTER WILL REMAIN
EMBEDDED WITHIN THE NRN BRANCH OF THE JETSTREAM...WHILE AN H85-H50
RIDGE SETS UP OVER THE NW CARIB. WITHOUT THE SUPPORT OF THE
LOW...THE COLD FRONT ASSOCD WITH THIS SYSTEM WILL HAVE A HARD TIME
PUSHING THRU THE STATE UNTIL A SECONDARY LOW CAN FORM IN THE GOMEX
ALONG THE FRONTAL BOUNDARY AND CRANK IT THRU THE PENINSULA.
NEITHER MODEL INDICATES THIS HAPPENING WITHIN THE CURRENT FCST
RANGE.
WILL CAP POPS AT 40% FOR NOW AS THE SHORT WAVE TROF AXIS STILL NEEDS
TO MOVE ONSHORE OVER THE PAC NW. NEVERTHELESS...RUN-TO-RUN
CONSISTENCY IS SUGGESTING A FRONTAL BOUNDARY STALLED OVER THE STATE
BY THE MIDDLE OF NEXT WEEK...RESULTING IN AN EXTENDED PRECIP EVENT.
MAX/MIN TEMPS NEAR OR SLIGHTLY ABV CLIMO.
&&
.AVIATION...LINGERING MVFR CIGS SOUTH OF KVRB-KOBE AS FRONTAL
BOUNDARY CONTINUES TO SLIP SOUTHWARDS. CIGS EXPECTED TO CONTINUE TO
CLEAR OUT FROM NW-SE OVER THE FAR SOUTHEAST BY 23Z. AFTER 23Z...SKC
AREA-WIDE. LLWS POSSIBLE STARTING FRIDAY MORNING WITH STRONG WNW
WINDS ABOVE 1500FT.
&&
.MARINE...TONIGHT-FRIDAY...POOR BOATING CONDITIONS EXPECTED
TONIGHT INTO FRIDAY. NORTHWESTERLY WINDS WILL INCREASE OVERNIGHT
AS STRONG SFC HIGH BUILDS INTO THE GULF BEHIND A SECOND DRY COLD
FRONT. WILL KEEP SCA OVER OFFSHORE WATERS AS WINDS EXPECTED TO
INCREASE TO 20-25 KTS FOR MOST OF THE DAY...WITH SOME LOCAL GUSTS
TO 30 KTS. WINDS DONT LOOK QUITE AS HIGH OVER THE NEARSHORE
WATERS AT THIS TIME...BUT WILL HAVE TO CONTINUE TO MONITOR FOR
POSSIBLE SCA OVER THESE AREAS AS WELL. FOR NOW WILL LEAVE AS
EXERCISE CAUTION. COMBINATION OF ENE SWELL FROM LOW OFFSHORE
CAROLINAS AND WIND CHOP WILL BRING CONFUSED SEAS 4-6FT NEARSHORE...
6-8FT OFFSHORE.
WEEKEND...HIGH PRESSURE CENTER ACROSS NORTH FLORIDA EARLY SAT WILL
RIDGE EASTWARD ON SUNDAY. THIS WILL PRODUCE A WEAK PRESSURE
GRADIENT WITH DECREASING NORTH WINDS SAT...THEN AS RIDGE SHIFTS
EAST...THE LOW LEVEL FLOW MIGHT EVEN BECOME LIGHT SOUTH ON SUNDAY.
AS IT LOOKS NOW...NORTH WINDS MIGHT STILL BE 10-15 KNOTS EARLY SAT
BUT THE MODELS SHOW THEM DECREASING TO 5-10 KNOTS IN THE AFTERNOON.
MON-TUE...SURFACE RIDGE AXIS WILL GET PUSHED SOUTH AS A COLD FRONT
MOVES ACROSS THE EASTERN SEABOARD MON. THE FRONT IS FORECAST TO
REACH NORTH FLORIDA AND STALL TUE. WINDS SHOULD BE SOUTH/SOUTHWEST
BOTH DAYS AND MAY START TO INCREASE DURING TUE.
&&
.FIRE WEATHER...A STRONG AND DRY COLD FRONT WILL SWEEP THRU THE FL
PENINSULA BY DAYBREAK FRI...ALLOWING A COLD/DRY AIR ADVECTION
PATTERN TO PREVAIL INTO THE WEEKEND. MODELS DIFFER SLIGHTLY ON EXACT
DEWPOINTS EXPECTED TO ADVECT INTO THE REGION BEHIND THE FRONT FRI
MORNING...BUT EVEN WITH COOLER TEMPS IN THE 60S...RH VALUES ARE
EXPECTED TO DROP BELOW 35% FOR 4-6 HOURS ON FRIDAY OVER THE
INTERIOR. SOME GUSTY WNW WINDS MAY MIX DOWN DURING THE
DAY...ALLOWING THE POSSIBILITY FOR INSTANTANEOUS CONDITIONS AS WELL
AS DURATION. HAVE HOISTED A RED FLAG WARNING FOR ALL INTERIOR
COUNTIES FOR FRI AFTERNOON. FLOW APPEARS TO HAVE JUST ENOUGH OF A
NORTHERLY COMPONENT TO LIMIT DURATION OF RH VALUES FOR COASTAL
COUNTIES. HOWEVER...THESE AREAS WILL HAVE TO BE WATCHED...ESPECIALLY
COASTAL VOLUSIA WHERE WINDS WILL BE BACKED MORE TO THE WEST.
AIRMASS WILL CHANGE LITTLE ON SATURDAY AS TEMPERATURES WILL BE A FEW
DEGREES WARMER. HOWEVER...A WEAK SEABREEZE WILL HELP OFFSET THE
LOWEST RH VALUES AT THE COAST. HAVE PUT UP A FIRE WEATHER WATCH FOR
SATURDAY OVER THE INTERIOR AS CONDITIONS STILL LOOK GOOD FOR MIN RH
DURATIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 45 64 41 67 / 0 0 0 0
MCO 46 63 41 67 / 0 0 0 0
MLB 46 66 42 67 / 0 0 0 0
VRB 50 67 42 70 / 0 0 0 0
LEE 42 64 40 67 / 0 0 0 0
SFB 45 65 42 69 / 0 0 0 0
ORL 48 64 44 68 / 0 0 0 0
FPR 49 67 43 70 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 6 PM EST FRIDAY FOR COASTAL
VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN LAKE.
FIRE WEATHER WATCH FROM LATE SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST FRIDAY
FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...MOSES
LONG TERM....LASCODYHazardous weather outlook, Nov 26, 4:55 AM EST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 455 AM EST THU NOV 26 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-262000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 455 AM EST THU NOV 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... NORTHWEST WINDS WILL INCREASE OVER THE MARINE AREA INTO TONIGHT... AND SMALL CRAFT ADVISORIES HAVE BEEN POSTED FOR THIS EVENING BEYOND 20 NM OFFSHORE. SMALL CRAFT SHOULD ALSO EXERCISE CAUTION CLOSER TO SHORE AS NORTHWEST WINDS INCREASE TO 15 TO 20 KNOTS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A MUCH DRIER AIR MASS WILL INCREASE THE FIRE CONCERN FRIDAY AND SATURDAY...ESPECIALLY ACROSS THE INTERIOR SECTIONS. HAZARDOUS BOATING CONDITIONS WILL CONTINUE FRIDAY...ESPECIALLY OVER THE OFFSHORE WATERS WITH GRADUAL IMPROVMENT EXPECTED OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. GLITTO
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 7:30 AM EST | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 7 hr |
| Nov 26, 2:33 PM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 37 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.